EconPapers    
Economics at your fingertips  
 

Martingale convergence, series expansion of Gaussian elements, and strong law of large numbers in Fréchet spaces

Gian-Carlo Mangano

Journal of Multivariate Analysis, 1976, vol. 6, issue 2, 319-329

Abstract: The main result of this paper is the derivation of a convergence theorem for certain martingales with values in a separable Fréchet space F. It is shown that this result includes a well known theorem due to Chatterji. Moreover, the series expansion of zero-mean Gaussian elements with values in F and the strong law of large numbers for i.i.d. F-valued random elements also follow as applications of the main theorem.

Keywords: Random; elements; in; a; topological; vector; space; martingales; in; a; topological; vector; space; Bochner-intergrability; Gaussian; random; elements; reproducing; kernel; Hilbert; space; series; expansion; of; zero-mean; Gaussian; elements; strong; law; of; large; numbers (search for similar items in EconPapers)
Date: 1976
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(76)90040-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:6:y:1976:i:2:p:319-329

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:6:y:1976:i:2:p:319-329